# SDR UALA2011092005088

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,686 hours, 11,398 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 116
- Condition: Faulty
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS ON LINK STATUS PAGE IS NO COMM.  CREW COMMENTS:  SATVOICE LOST UPPER EICAS MESSAGE.  RESET SATCOM SYS... DATALINK OK, BUT "LOW GAIN" ON CDU WITH "SATCOM VOICE" EICAS MSG...SUSPECT HGA-HPA, NON-STK HNL.  REPLACED SDU M1780 PER MM.  SATCOM INSTALLATION TEST AND BITE TEST GOOD.  NO FAULTS (INFO ONLY, HGA-HPA REPLACED ON SEP 02).
